# SDR FDEA201209283504

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN HOLE 'S' BUSHINGS TO BE FABRICATED IAW ORIGINAL RAS   INSTRUCTION.  RT HOLE 'S' REWORKED IAW JPF STEP 2 IAW SRM 51-40-21.  3 BUSHINGS INSTALLED AT 19.1MM DIA IAW RDAS 70566845-003-2012 INSTRUCTION FOR RT SIDE HOLE NR1.
